# SDR SWAA2013012311738

- Difficulty date: January 4, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 59407421
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222AVF DELAMINATED.  FABRICATED FLOOR PANEL IAW SRM 53-20-50.
